# SDR AALA2020090969014

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 30,440 hours, 11,551 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Condition: Low Pressure
- Location: R4 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R EMERGENCY DAMPER CYLINDER PRESSURE LOW. SERVICED DOOR 4R CYLINDER PER AMM 52-10-00-614-001A.
